# SDR IPXA10559928

- Difficulty date: May 19, 2010
- Submitted: May 19, 2010
- Operation: Air carrier
- Aircraft: N431UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25462
- Engine: Pwa PW2040
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window
- Condition: Binding
- Location: Cockpit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING PRE FLIGHT CAPT'S SIDEVIEW WINDOW WILL NOT UNLOCK AND BINDS.  R & R CAPT NR 2 WINDOW OPERATIONAL IAW AMM 56-11-02-4.  PERFORMED ADJUSTMENT IAW AMM 56-11-02-5. FOUND SATISFACTORY C/O LEAK TEST, NO LEAKS NOTED.
